Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bilateral fibroadenosis ,left axillary fibrofatty swelling, what does it mean ?

my age 29yrs,height 152cm,weight55cm.Acco to USG report ,i got mild bilateral fibroadenosis ,left axillary fibrofatty swelling? accessory breast.What does it mean ?it s a serious problem?
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  668
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Fibroadenosis causes breast pain and lumpy feeling of both breasts mostly during time just before menses. It is just due to increased growth of breast tissue due to hormones. Left axillary swelling could be fatty tissue which may not be of any harm. You can take pain killers for the breast pain. Also Evening Primrose oil capsules will help to reduce the pain and tenderness in the breast. Discuss with your Doctor about the management of your condition. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Exercise daily.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor